MAUDE Adverse Event Report: GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO., LT OxyGo; Portable Oxygen Concentrator

GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO., LT OxyGo; Portable Oxygen Concentrator
Model Number OxyHome
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) reports that he was sitting on his phone playing a game and decided to light a cigarette.He states he forgot he was wearing his nc with oxygen on.When he lit his lighter, the nc produced a fame.He immediately removed the oxygen the oxygen tubing and threw it to the floor then tuned off the oxygen flow.(b)(6) states the flame was extinguished and he had no pain so he did not call vitas to notify.(b)(6) states he replaced the oxygen tubing.Smoking cessation and xygen safety education was provided by nurse during visit.Per vitas nurse assessment patient sustained 2nd degree burn to right nare and tip of nostril as evidenced by scab.User facility/lmporter report number: (b)(4).
 
Additional Manufacturer Narrative
Handling plan: 1.Investigate the production batch records of this batch; 2.Trace the incoming batch of fire dampers used for this batch, check the incoming inspection records, and confirm the performance of the fire dampers; 3.Trace the performance inspection of this batch of products, confirm whether the oxygen concentration exceeds 93 ?? 3%; 4.Trace the version of the instruction manual of this batch, confirm that fire warnings have been carried out.Result: 1.The production batch records have been checked: lot 20240429.The products in this batch comply with the product inspection requirements.(attachment 1).2.The incoming inspection report of the fire dampers has been checked.The materials of this batch meet the requirements of material inspection.(attachment 2).Incoming batch number: 2024f031001, date of incoming: 2024-3-20.3.The inspection records of this batch of finished products have been checked.The oxygen concentration is 94.8%, and the oxygen production volume is 5l, which meets the standard requirements.(attachment 1) 4.The product manual of this batch contains a warning: do not allow smoking or open flames within the same room as the oxygen concentrator or any oxygen carrying accessories.(attachment 3) page 18, "warnings overview", item 5 manual version: m544-0125 v20 1170-540 attachment: m544-0125_oxyhome-instruction-manual_us_v20_flat 1400-5100 5.The labels of this batch of products bear the fire prevention symbol, and the surfaces of the equipment are also marked with the fire prevention symbol.(attachment 4, 5) conclusion: after investigation, this batch of products did not show any defects.This incident was caused by improper use of the user's product and was not a quality issue.Therefore, no corrective and preventive measures need to be initiated.

Brand Name
OxyGo
Common Device Name
Portable Oxygen Concentrator
Manufacturer (Section D)
GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO., LT
room a101, no.5 kesheng road,
no.1633 beitai road,
guangzhou, guangdong 51054 0
CH  510540
Manufacturer (Section G)
GUANGZHOU LIFE LIGHT ELECTRONIC TECHNOLOGY CO., LT
room a101, no.5 kesheng road,
no.1633 beitai road,
guangzhou, guangdong 51054 0
CH   510540
Manufacturer Contact
su zhanhui
room a101, no.5 kesheng road,
no.1633 beitai road,
guangzhou, guangdong 51054-0
CH   510540
MDR Report Key50863308
Report Number3016809216-2026-00001
Device Sequence Number18806822
Product Code CAW
UDI-Device Identifier06921141405025
UDI-Public06921141405025
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K191875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/29/2024
Device Model NumberOxyHome
Device Lot Number20240429
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Commode; M6 Tanks; OCD; Shower chair; Suction Machine
Outcome Attributed to Adverse Event Life Threatening;
Patient Age58 YR
Patient SexMale
Patient Weight136 LB
Patient RaceWhite